# SDR REXA2014020600186

- Difficulty date: February 6, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 22,025 hours, 19,482 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH COCKPIT EMERGENCY BATTERIES DEAD & STRAPS BROKE.  R & R PILOTS & FIRST OFFICER`S EMERGENCY FLASHLIGHT BATTERIES & SHIELDS IAW CMM 25-61-00.
